# SDR AALA20071199

- Difficulty date: June 28, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 98315
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN CEILING FROM SEAT ROWS 23 TO 27 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN CEILING FROM SET ROWS 23 TO 27.  SYSTEM ROUND CHECKED NORMAL OPERATION.
